The central $m$-exponent for a system of discrete equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 363-365
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_2_a20,
author = {L. D. Zamkobaya},
title = {The central $m$-exponent for a system of discrete equations},
journal = {Differencialʹnye uravneni\^a},
pages = {363--365},
year = {1980},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_2_a20/}
}
L. D. Zamkobaya. The central $m$-exponent for a system of discrete equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 2, pp. 363-365. http://geodesic.mathdoc.fr/item/DE_1980_16_2_a20/